A 36-year-old male asked:
Is it safe to take the diet pill phentaslim when i am 20mg citalopram every day. at the moment, i am obese with a bmi of 33.
2 doctor answers • 2 doctors weighed in
Dr. Adam Frontanswered
Clinical Psychology 29 years experience
Wt loss ; depression: I googled this and it does not seem to be related to phentermine. Active ingredients appear to be caffeine and green tea. However, key to wt loss is not in taking something but in changing attitudes re food and exercise. Have you tried overeaters anonymous? Not a diet club, but a way to "lose the weight between our ears" that keeps us putting on ; keeping on the weight. See oa.Org for more info.
4.2k viewsAnswered >2 years ago
Dr. Stephen Southardanswered
Internal Medicine 17 years experience
Be aware: That citalopram and the several sources of caffeine from the supplement could increase bleeding issues in you.
3.8k viewsAnswered >2 years ago
Last updated Jul 15, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.